http://dx.doi.org/10.1006/jsvi.1995.0320

">
 

Title

Nonstationary Parametric Responses Of Shear-Deformable Orthotropic Plates

Authors

Authors

C. H. Lu; R. Mao;R. M. Evaniwanowski

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Sound Vibr.

Keywords

INSTABILITY; Acoustics; Engineering, Mechanical; Mechanics

Abstract

Governing non-linear spatial-temporal partial differential equations are derived for rectangular orthotropic plates, taking into account transverse shear deformation-a significant factor in non-metallic structures. The resulting set of dynamic temporal equations of the Mathieu-Hill type has been served by using an asymptotic method for non-stationary linear and cyclic (fluctuating) variations of the forcing frequency, nu(t) = nu(0) + alpha t and nu(t) = A(0) + A(1) sin(alpha t + beta), where alpha, beta, A(0) and A(1) are constants. Significant new information has been obtained: (1) the effects of large transverse shear deformation on resonance responses; (2) the effects of phase phi (defined in the text) on non-stationary responses; (3) initial disturbance converging to a periodic loop in the case of cyclic frequency; (4) the penetration phenomenon; and (5) the appearance of the separatrices (defined in the text). (C) 1995 Academic Press Limited

Journal Title

Journal of Sound and Vibration

Volume

184

Issue/Number

2

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

329

Last Page

342

WOS Identifier

WOS:A1995RH47800010

ISSN

0022-460X

Share

COinS